# SDR DALA2021042602406

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,363 hours, 30,351 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP UP AS FOLLOW; HOLES # 11 TO 16 AND 18 CORROSION AND SCRATCHES ON SKIN AND FITTING, ALSO HOLE #15 PRESENTS PREVIOUS TOOL MARKS IN FITTING AT THE LOWER EDGE AFTER REMOVED BOLT AND HOLE 17 WAS FOUND ELONGATED PER CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00361: HOLES 11 TO 18 WERE REAMED PER CAR JOB #143 0001 AND HFEC WERE ACCOMPLISHED AND NO ADDITIONAL DAMAGE. (1789818)
